Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Experiencing some sort of skin rash around eyes. Appears in the inner eye corner above cheekbones. Eyes are red. Suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I am experiencing some sort of skin rash that appears around my eyes. It appears at least 2x per month in the exact same places from inner eye corner to just above my cheekbones. when it comes on it feels slightly burning and itching but not too bad. It's not bright red, but more pinkish. As you can see in the photo, it now makes my eyes red and glossy. The irritated area is not hard or scaley and when it goes away there is not a lot of dryness. I was given an unused tube of Triamcinolone Acetonide Ointment 01% by a friend and it makes it disappear within a day. I would like to know your suggestion - at this point I am thinking it has to be treated with a prescription that is not topical?
Posted Wed, 13 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 29 minutes later
Brief Answer:
details below

Detailed Answer:
Thanks for the query and photograph.
I can see there is lot of watering from your eyes. Do you have any problem in eyes or do you put any medication? Triamcinolone is an steroid.
Response to this shows that you have developed an allergic condition. May be to flowing tear. Waiting for your response.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor